# SDR TRBA201122302

- Difficulty date: August 10, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 29,829 hours
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT RT BRAKE INOPERATIVE.   BLEED BRAKE LOW PRESSURE LINE SYS FOR CAPT RT BRAKE IAW JIC 32-42-00-BDL-10000.  BRAKE PEDAL CHECK GOOD.
